# SDR ASAA2016042216618

- Difficulty date: April 22, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 114A33112
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAD DEFECT 55118362, DENT ON FUSELAGE EXTERNAL SKIN 1" ABOVE S-22R, BS310.  REQUIRES RE-EVALUATION DUE TO NEW SRM REVISION REGARDING ALLOWABLE DENT LIMITS.  ACFT GROUNDED. CUTOUT DAMAGE, FABBED AND INST REPAIR IAW SRM 53-00-01-2R-1.  THIS REPAIR IS CAT B AND REQUIRES REPEAT INSP WITH A THRESHOLD OF 50,000 FLT CYCLES IAW SRM 53-00-01-2R-1, TABLE 205.  ON RE-EVALUATION OF DENT FOUND TO BE OUT OF LIMIT IAW NEW CRITERIA OF SRM 53-00-01.
